Skip to Content

What can I take for a headache while taking Harvoni?

Responses (4)

Cure-E-Us 25 Jun 2017

Take water, alot of water. Water practically too all of my side effects away, and I was getting the worst of it, hot flashes, headache, fatigue, night sweats, diarrhea..you name it I got it. But I started drinking a lot of water and the side effects virtually disappeared within a day or two. Am about two weeks in now and feel much better

Protozoan 25 Jun 2017

Thanks slots will try

BRENDACARVER16 25 Jun 2017

I have just finished 8 week treatment. Yesterday was my last harvoni pill .I took mine in the morning. With lots of water .I drink 2 cups of coffee at 6 am and took medicine at 8 am with 2 glasses of water about ever hour .I feel great. No head ache .I think the water is the trick .

Stephen Treloar 25 Jun 2017

I have fluid restrictions due to liver disease but I had a low level headache the entire time and 2 months after. Everyone says water is the trick.

Aspen81 25 Jun 2017

Increase water intake and take a tylenol. If your body needed the water then the tylenol wont help but at least you know what you can take. I only got a few headaches the first week of treatment. I am 3 months past the ending of treatment, have no viral load and feel great. Take care and good luck!

Stephen Treloar 25 Jun 2017

Some people are sicker than others, I was instructed not to take tylenol due to my poor liver function.

Aspen81 25 Jun 2017

Ooo that is a good point well taken. I should say that before i started treatment, i got a packet of dos and donts and a treatment plan that i had to sign. If you didnt recieve something lile that it may be better if you call your dr to ask what you can take

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions